It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-14-2011, 04:49 PM   #1
Member
(female)
 
Join Date: Jul 2010
Location: Naples Fl
Posts: 76
donalda HB Userdonalda HB User
could this be Lactic Acidosis

Been on Metformin 4 weeks...feeling dizzy (from beginning) and now very tired and legs ache...my big fear going on this is Lactic Acidosis and these are some of the symptoms..could it be already? Or can these be just normal side effects too...has anyone had these without being Lactic Acidosis and do they go away?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could I have a blood sugar disorder? FLGal99 Diabetes 4 02-01-2010 01:29 PM
Lactic Acidosis and Metformin??? needhealing777 Diabetes 3 02-10-2009 09:50 PM
Could I have Diabetes??? york2003 Diabetes 2 04-30-2007 06:02 AM
DAC [dichloroacetate] for Lactic Acidosis reiki gal Diabetes 2 01-20-2007 06:32 AM
Could this be Diabetes? krissy1970 Diabetes 7 10-26-2005 06:32 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:45 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!